Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Sore throat, stuffy nose and feeling congested. White spots on roof of mouth. Any treatment?

I have been sick for about 2 weeks. I have been coughing, feeling congested, having a sore throat and feeling stuffy ( nose ). I noticed that there was a small white spot on the roof of my mouth, could that have anything to do with coughing/coughing up mucus/phlegm? There is no way it is any type of STD as I have not been sexually active with anyone.
Asked On : Tue, 22 Jan 2013
Answers:  1 Views:  144
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Pathologist and Microbiologist 's  Response
hi there, what you have described sounds like common cold with pharyngitis probabely of bacterial etiology. You need to visit aphysician who will give you a throat exam and a ncomplete physical exam and then start a course of antibiotics along with some antihistaminics and inti-inflammatory tablets for symptomatic cure. You could also use a cough drop to controll cough and steam inhalation to get relief from the stuffy nose . Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor